# SDR SCNA99084

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, THE FIRST OFFICER'S R2 SLIDING WINDOW DEVELOPED AN AIR LEAK.  RETURNED AIRCRAFT TO MKE.  FOUND OBSTRUCTION IN THE R2 WINDOW TRACK.  REMOVED OBSTRUCTION THAT WAS SEATED IN WINDOW TRACK.  PRESSURIZED AIRCRAFT AND OPERATIONALLY CHECKS GOOD IAW MM 560000.
